# SDR DALA2023041202876

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 70,055 hours, 8,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUNDL/H WING FLAP TRACK FAIRING NBR 2 TAILCONE MISSING. CORRECTIVE ACTION: REPLACED L/H FLAP TRACK FAIRING NBR 3 TAILCONE.
